I have had Mirena for 9 months now, I spotted a day for a few months, then completely stopped spotting. Now I have cramps and sometimes pain around my ovaries, and I have been spotting for 2 days now, anyone have any idea what is going on? An answer would be appreciated
Have you felt up there to be sure it is still in place? If you cant feel the strings or if you feel anything unusual it could have moved out of place. You might want to just go ahead and make an appt with the provider who placed it (a GYN hopefully) There are several possibilities as to what can be going on. It could be a placement issue, infection, or possibly something like an ovarian cyst. Give your GYN a call and get in for an exam asap.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2014 • 1 answer
I have ah the Mirena since 2011. I have had no troubles up until now. I recently started spotting a?
Posted 6 Jan 2015 • 3 answers
Posted 25 May 2015 • 1 answer
Posted 26 Dec 2016 • 0 answers
Posted 13 Jan 2017 • 0 answers